MAUDE Adverse Event Report: ARTHREX, INC. LABRALTAPE, WHITE/BLACK 1.5MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. LABRALTAPE, WHITE/BLACK 1.5MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number LABRALTAPE, WHITE/BLACK 1.5MM
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that while tensioning the ar-7276t, the knot broke.The rep reported the tensioner was not past 80 pressure.The knot just snapped.All fragments were accounted for, and removed.No unplanned incisions were made.

Brand Name
LABRALTAPE, WHITE/BLACK 1.5MM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11655722
Report Number1220246-2021-02898
Device Sequence Number11819890
Product Code GAT
UDI-Device Identifier00888867121102
UDI-Public00888867121102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLABRALTAPE, WHITE/BLACK 1.5MM
Device Catalogue NumberAR-7276T
Device Lot Number12030079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1